# SDR IPXA2019090946501

- Difficulty date: September 9, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 53,914 hours, 17,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Defective
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTAIN NOTIFIED MX OF MAIN DOOR CAPTURE STIFF ( CREW ENTRY). REPLACED CREW ENTRY DOOR PANEL FOR CAPTURE REF AMM 52-12-25-822-024 AIPC 52-12-25-02 ITEM 730.
